Աստղաֆիզիկա =Астрофизика =Astrophysics

Космологическая модель при наличии конформно-связанного скалярного поля

Авакян, Р. М. and Арутюнян, Г. Г. and Чубарян, Э. В. (2008) Космологическая модель при наличии конформно-связанного скалярного поля. Աստղաֆիզիկա, 51 (4). pp. 653-661. ISSN 0571-1712

[img]
Preview
PDF
Download (1203Kb) | Preview
    Item Type: Article
    Additional Information: Cosmological models in the presence of the conform-connected scalar field / R. M. Avagyan, G. H. Harutyunyan, E. V. Chubaryan.
    Uncontrolled Keywords: Космология, модель
    Subjects: Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 22 May 2013 13:38
    Last Modified: 22 May 2013 13:38
    URI: http://astro.asj-oa.am/id/eprint/342

    Actions (login required)

    View Item